# SDR 2023F00093

- Difficulty date: March 18, 2023
- Submitted: March 30, 2023
- Operation: General aviation
- Aircraft: N368AR
- Make and model: Boeing 737-8
- Aircraft serial: 36880
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Condition: Failed
- Component: Flaps
- Component part number: D00636
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS TRANSIT LIGHT AMBER WITH TRAILING EDGE FLAPS EXTENDED AND THEY AGREE WITH FLAP HANDLE POSITION  27808001/08
